# SDR AALA20150518005

- Difficulty date: May 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 76,127 hours, 40,518 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GATE AS 1L DOOR WAS OPENED, UPON ARRIVAL, SLIDE FELL OUT OF HOUSING.  REINSTALLED 1L DOOR SLIDE IAW MM 25-62-00.
